MAUDE Adverse Event Report: BECTON DICKINSON BD CATHENA 20GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER

BECTON DICKINSON BD CATHENA 20GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER
Catalog Number 386803
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd cathena 20gx1.00in straight bc catheter was defective / damaged it was reported by customer that the "white part" in the center portion of the catheter of the pink hub is "popping out," verbatim: rn reported that the "white part" in the center portion of the catheter of the pink hub is "popping out".
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
BD CATHENA 20GX1.00IN STRAIGHT BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22109369
Report Number2243072-2025-00693
Device Sequence Number15209437
Product Code FOZ
UDI-Device Identifier00382903868032
UDI-Public(01)00382903868032(11)241002(17)270930(10)4265912
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386803
Device Lot Number4265912
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown